Alert archive / Colorado / Tornado Warnings in 2013

Tornado Warning 20, NWS Goodland, KS

June 17, 2013Kit Carson County, Colorado

NWS Goodland, KS issued this tornado warning at Jun 17, 2013, 4:56 PM MDT for Kit Carson County, Colorado. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2013, 4:56 PM MDT (22:56 UTC)
Expired
Jun 17, 2013, 5:30 PM MDT
In force
34 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Observed
Hail
1.25 in

County Kit Carson County, CO

The radar

The Goodland radar (KGLD), 84 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 5:17 PM MDTHAIL 113 Sse Vona, COLOCATED APPROXIMATELY 5 MILES E OF HIGHWAY 385. LANDSPOUT TORNADO IS RAIN WRAPPED AND CANNOT BE SEEN. QUARTER SIZE HAIL STARTED FALLING FROM THE STORM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 2:21 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2430 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

949 
WFUS53 KGLD 172256
TORGLD
COC063-172330-
/O.NEW.KGLD.TO.W.0020.130617T2256Z-130617T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
456 PM MDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 530 PM MDT

* AT 455 PM MDT...A CONFIRMED TORNADO WAS LOCATED 10 MILES SOUTH OF
  STRATTON...AND MOVING SOUTHEAST AT 15 MPH.

  HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.

  SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.

  IMPACT...SPORADIC DAMAGE TO MOBILE HOMES...ROOFS AND VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN KIT CARSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3923 10283 3932 10267 3909 10239 3904 10248
      3904 10265
TIME...MOT...LOC 2256Z 314DEG 13KT 3919 10264

TORNADO...OBSERVED
HAIL...1.25IN

$$

HUSTED
1 follow-up statement
112 
WWUS53 KGLD 172327
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
527 PM MDT MON JUN 17 2013

COC063-172337-
/O.EXP.KGLD.TO.W.0020.000000T0000Z-130617T2330Z/
KIT CARSON CO-
527 PM MDT MON JUN 17 2013

...THE TORNADO WARNING FOR SOUTH CENTRAL KIT CARSON COUNTY WILL
EXPIRE AT 530 PM MDT/630 PM CDT/...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.

LAT...LON 3923 10283 3932 10267 3909 10239 3904 10248
      3904 10265
TIME...MOT...LOC 2327Z 314DEG 13KT 3911 10254

$$

HUSTED

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 17, 2:45 PM MDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jun 17, 2:45 PM MDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
245 PM MDT MON JUN 17 2013

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 245 PM MDT MON JUN 17 2013

EARLY AFTERNOON WV IMAGERY AND RAP H5 ANALYSIS SHOW NW FLOW OVER
CWA WITH H5 RIDGE ACROSS WESTERN US. AT THE SURFACE A FRONT
CURRENTLY...WITH AREA OF SURFACE CONVERGENCE JUST WEST OUR OUR CWA
WHERE ISOLATED THUNDERSTORMS ARE BEGGING TO INTENSIFY.

LATEST RAP ANALYSIS INDICATES MIXED LAYER CAPE IN EXCESS OF 1500
J/KG OVER OUR CWA AND SHOWS THIS INCREASING AS LAPSE RATES
CONTINUE TO STEEPEN. LATEST HRRR SHOWS THUNDERSTORM ACTIVITY OVER
EASTERN COLORADO EXPANDING IN COVERAGE AND MOVING EAST THROUGH THE
AFTERNOON. NAM CONTINUES TO SHOW WIDESPREAD CONVECTIVELY INDUCED QPF
IN PLACE THROUGH THE EVENING OVERSPREADING THE CWA AND THEN
LINGERING OVERNIGHT AS A SHORTWAVE TROUGH UPSTREAM PUSHES SOUTH.
GFS/SREF SHOW A SIMILAR PATTERN...THOUGH QPF AMOUNTS ARE NOT QUITE
AS HIGH. SHEER PROFILES SHOULD IMPROVE THROUGH THE
AFTERNOON/EVENING WITH 0-6KM BULK SHEER 30-40KT...WHICH SHOULD
SUPPORT SEVERE THUNDERSTORMS. EARLY ON THIS AFTERNOON/EVENING
TORNADOES MAY BE POSSIBLE WITH STEEP LAPSE RATES IN PROXIMITY TO
SURFACE BOUNDARY/THUNDERSTORM INTERACTIONS. AIR MASS CONTINUES TO
BE VERY MOIST...AND CONSIDERING THE VERY SLOW STORM MOTION (5-10KT
0-6KM MEAN WIND) WE COULD SEE ISOLATED FLASH FLOOD RISK WITH THIS
ACTIVITY. AT THE VERY LEAST MOST LOCATIONS COULD SEE WIDESPREAD
0.5 TO 1.00" RAINFALL.

CURRENTLY THINKING WE SHOULD SEE AFTERNOON THUNDERSTORM ACTIVITY
MERGING INTO AT LEAST ONE CLUSTER/LINE AND SPREAD EAST THROUGH THE
EVENING...BEFORE ADDITIONAL ACTIVITY DEVELOPS WITH OVERNIGHT
SHORTWAVE. I ONLY MADE MINOR CHANGES TO INHERITED POP FORECAST
WITH MAIN CHANGE TO END THUNDERSTORM CHANCES EARLY TUE MORNING AS
WE SHOULD BE SUBSIDENT ON BACK SIDE OF DEPARTING PV ANOMALY.
GUIDANCE SUPPORTS THUNDERSTORMS REDEVELOPING BY WED AFTERNOON FROM
THE WEST TO THE EAST.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 210 PM MDT MON JUN 17 2013

A RIDGE WILL MOVE INTO THE PLAINS AND REMAIN THROUGH THURSDAY.
SURFACE HIGH PRESSURE WILL BE OVER THE CENTRAL PLAINS TUESDAY NIGHT.
LOW PRESSURE OVER WYOMING WEDNESDAY WILL DEVELOP SOUTH INTO EASTERN
COLORADO WEDNESDAY NIGHT. BY THURSDAY A TROUGH WILL BE POSITIONED
OVER NORTHWEST KANSAS,

STORMS WILL LIKELY FORM OVER EASTERN COLORADO EACH AFTERNOON
THROUGH WEDNESDAY DUE TO CONVERGENCE AND PROXIMITY TO THE SURFACE
TROUGH. MOISTURE AND INSTABILITY WILL BE FOCUSED IN THAT AREA.
PLAN TO GO WITH CHANCE POPS IN THAT AREA AND TO THE EAST WHERE
STEERING WINDS WILL MOVE THE STORMS. GENERALLY LOWER POPS WILL BE
USED IN THE EASTERN FA. THE TROUGH SHOULD BE EAST OF THE FA
THURSDAY SO PLAN TO CONTINUE THE DRY FORECAST/NIL POPS FOR THAT
PERIOD.

MIN TEMPERATURES TUESDAY AND WEDNESDAY NIGHTS WILL BE IN THE LOWER
TO MID 60S. MAX TEMPERATURES WEDNESDAY WILL REACH THE MID/UPPER 80S.
850 TEMPERATURES AROUND 30 WILL SUPPORT MID 90S FOR MAX TEMPERATURES
THURSDAY.

IN THE EXTENDED...(THURSDAY NIGHT THROUGH MONDAY)...UPPER FLOW WILL
BE SOUTHWEST THROUGH THIS PART OF THE FORECAST. A SURFACE TROUGH
WILL BE NEAR THE COLORADO BORDER AS WELL. IMPULSES MOVING THROUGH
THE FLOW WILL PRODUCE AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS FROM
FRIDAY NIGHT THROUGH SUNDAY NIGHT. THE FORECAST WILL BE DRY WITH NIL
POPS THURSDAY NIGHT AND MONDAY.

MIN TEMPERATURES WILL RANGE FROM THE LOWER TO MID 60S WEST TO THE
UPPER 60S TO 70 EAST. MAX TEMPERATURES WILL RANGE IN THE 90S WITH
SOME UPPER 80S WEST.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1144 AM MDT MON JUN 17 2013

PRIMARY AVIATION CONCERN THROUGH MOST OF THE TAF PERIOD WILL BE
POSSIBILITY OF STRONG THUNDERSTORMS AT BOTH KGLD AND KCMK
TERMINALS. CURRENTLY EXPECT ACTIVITY TO DEVELOP ACROSS EASTERN
COLORADO AND SPREAD EASTWARD THIS AFTERNOON...WITH ISOLATED
THUNDERSTORMS POSSIBLY DEVELOPING WITHIN VICINITY OF BOTH
TERMINALS EARLIER. BETTER CONFIDENCE IS AFTER 20Z WHEN I HAVE VCTS
GROUP. I AM NOT SURE IF CONDITIONS WILL PREVAIL THOUGH THIS IS A
POSSIBILITY IF A LARGE SLOW MOVING COMPLEX OF THUNDERSTORMS MOVES
OVER EITHER TERMINAL. I KEPT TEMPO GROUPS FOR NOW...AND WILL NEED
TO MONITOR/AMEND AS THE SITUATION EVOLVES. SOME GUIDANCE KEEPS
THUNDERSTORMS LINGERING MOST OF THE NIGHT...AND WHILE I COULDNT
RULE THIS OUT CONFIDENCE IS TOO LOW TO CARRY MENTION PAST 08Z
(ESPECIALLY AT KMCK).

WITH VERY MOIST AIRMASS IN PLACE...AND POSSIBLE INTRODUCTION OF
ADDITIONAL MOISTURE FROM THUNDERSTORMS WE COULD SEE FOG/STRATUS
DEVELOPMENT AFTER 09Z AT BOTH TERMINALS. IF THUNDERSTORMS LINGER
THIS LIKELY WONT BE THE CASE...SO I KEPT MVFR MENTION AT BOTH
TERMINALS IMPROVING AFTER DAYBREAK. A LOT CAN CHANGE WITH THIS
PATTERN DUE TO TIMING/EVOLUTION OF THUNDERSTORM ACTIVITY.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...DR
LONG TERM...FS
AVIATION...DR
Hazardous weather outlook, Jun 17, 11:03 AM MDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1103 AM MDT MON JUN 17 2013

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-181500-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1103 AM MDT MON JUN 17 2013 /1203 PM CDT MON JUN 17 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS
THE ENTIRE AREA FROM THIS AFTERNOON INTO THE OVERNIGHT HOURS. MANY
OF THESE STORMS WILL BECOME SEVERE WITH LARGE HAIL AND DAMAGING
WINDS BEING THE MAIN THREATS.

THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL
WHICH COULD CAUSE LOCALIZED FLOODING...ESPECIALLY IN PLACES THAT
RECEIVED HEAVY RAINFALL LAST NIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM TUESDAY
INTO WEDNESDAY NIGHT. AFTER A DRY THURSDAY...THE CHANCE OF
THUNDERSTORMS WILL BEGIN TO INCREASE ON FRIDAY WITH THE GREATEST
CHANCE OF THUNDERSTORMS ON SATURDAY AND SUNDAY. A FEW OF THESE
STORMS COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, Jun 17, 2:52 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
252 PM MDT MON JUN 17 2013

COZ091-172115-
KIT CARSON COUNTY-
252 PM MDT MON JUN 17 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF THURMAN...OR 21 MILES NORTH OF
FLAGLER...MOVING EAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3957 10315 3958 10290 3957 10283 3956 10283
      3942 10289 3950 10316 3956 10316
TIME...MOT...LOC 2052Z 288DEG 13KT 3959 10312

HUSTED
Special weather statement, Jun 17, 3:13 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
313 PM MDT MON JUN 17 2013

COZ091-172145-
KIT CARSON COUNTY-
313 PM MDT MON JUN 17 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 309 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF THURMAN...OR 19 MILES NORTH OF
FLAGLER...MOVING EAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3957 10315 3958 10290 3957 10275 3938 10285
      3949 10316 3956 10316
TIME...MOT...LOC 2112Z 285DEG 13KT 3957 10303

HUSTED
Special weather statement, Jun 17, 4:11 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
411 PM MDT MON JUN 17 2013

COZ092-172245-
CHEYENNE COUNTY-
411 PM MDT MON JUN 17 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...

AT 407 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF FIRSTVIEW...MOVING NORTH AT
10 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3904 10257 3905 10232 3901 10223 3880 10237
      3890 10260
TIME...MOT...LOC 2212Z 194DEG 9KT 3893 10247

HUSTED
Local storm report, Jun 17, 4:34 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
434 PM MDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             YUMA                    40.12N 102.72W
06/17/2013  E1.00 INCH       YUMA               CO   TRAINED SPOTTER

            TIME ESTIMATED FROM RADAR. NICKEL TO QUARTER SIZE HAIL
            FELL.

&&

ALW
Special weather statement, Jun 17, 4:34 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
434 PM MDT MON JUN 17 2013

COZ090-172300-
YUMA COUNTY-
434 PM MDT MON JUN 17 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR YUMA...MOVING NORTHEAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 4024 10233 4002 10267 4011 10280 4018 10280
      4041 10261
TIME...MOT...LOC 2234Z 224DEG 14KT 4014 10267

HUSTED
Special weather statement, Jun 17, 4:43 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
443 PM MDT MON JUN 17 2013

COZ091-092-172315-
CHEYENNE COUNTY-KIT CARSON COUNTY-
443 PM MDT MON JUN 17 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO AND KIT
CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF CHEYENNE WELLS...MOVING
NORTHEAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3920 10235 3902 10208 3884 10236 3889 10245
      3898 10253
TIME...MOT...LOC 2243Z 224DEG 14KT 3894 10239

HUSTED

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 2:52 PM MDTSpecial Weather StatementGLDKit Carson23 min
Jun 17, 3:13 PM MDTSpecial Weather StatementGLDKit Carson32 min
Jun 17, 3:33 PM MDTSevere Thunderstorm WarningGLDYuma57 min
Jun 17, 3:36 PM MDTSevere Thunderstorm WarningGLDKit Carson54 min
Jun 17, 4:11 PM MDTSpecial Weather StatementGLDCheyenne34 min
Jun 17, 4:25 PM MDTSevere Thunderstorm WarningGLDKit Carson65 min
Jun 17, 4:34 PM MDTSpecial Weather StatementGLDYuma26 min
Jun 17, 4:43 PM MDTSpecial Weather StatementGLDCheyenne32 min
Jun 17, 4:58 PM MDTSevere Thunderstorm WarningGLDYuma47 min
Jun 17, 5:11 PM MDTSevere Thunderstorm WarningGLDKit Carson19 min
Jun 17, 5:16 PM MDTSpecial Weather StatementGLDCheyenne29 min
Jun 17, 5:24 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson66 min

Nearby

Tornado Warnings in Colorado, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.